Waiting another month or two, will not cause any problems.. chronic hep c infections are slow moving.. unless alcohol is involved..
Brutal side effects, are not part of todays hep c treatments..Sovaldi can cause headaches, and in some, they get nausea at treatment onset. drinking lots of fluids, help to reduce side effects.. my dr asked me to drink 3 liters of water and Gatorade daily..many patients have no side effects at all.
Ribavirin can cause a little anxiety. eating something with your riba, can help..Riba can cause a little fatigue, because it lowers your red blood count..your dr will monitor your blood counts to make sure you remain safe..
let me know how things progress. I also deal severe stenosis, of cervical and lumbar spine. I had a 4 lamina in my neck, removed and reconstructed with hardware earlier this year. it helped a lot. Im also considering a intrathecal pump, for pain and muscle relaxers..
If you have questions or concerns while on treatment, we are here for you. let me know how your next viral load comes out. the very best of luck to you on your treatment